# SDR IXXA20160517029

- Difficulty date: May 2, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 451T250327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATE ON LOWER FLOORBEAM CHORD, AT STATION 1263, RBL 26 IN AREA OF PDU ATTACH BOLT.  R & R FLOORBEAM IAW AMM 25-53-01, SRM 51-40-02, 51-40-03 & 51-20-01.  BEAM FABRICATED IAW REA 47206FAB01.
